Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 22, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at May 28, 2019, 5:25 PM CDT for Osage County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2019, 5:25 PM CDT (22:25 UTC)
- Expired
- May 28, 2019, 6:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Osage County, KS
The radar
The Topeka radar (KTWX), 62 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
441
WFUS53 KTOP 282225
TORTOP
KSC139-282315-
/O.NEW.KTOP.TO.W.0022.190528T2225Z-190528T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
525 PM CDT Tue May 28 2019
The National Weather Service in Topeka has issued a
* Tornado Warning for...
Northeastern Osage County in east central Kansas...
* Until 615 PM CDT.
* At 524 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Osage City, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pomona Lake around 535 PM CDT.
Scranton around 540 PM CDT.
Carbondale around 545 PM CDT.
Overbrook around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3869 9551 3861 9569 3868 9585 3887 9569
3887 9550 3870 9550
TIME...MOT...LOC 2224Z 218DEG 27KT 3866 9576
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Baerg5 follow-up statements
113
WWUS53 KTOP 282232
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
532 PM CDT Tue May 28 2019
KSC139-282315-
/O.CON.KTOP.TO.W.0022.000000T0000Z-190528T2315Z/
Osage-
532 PM CDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN OSAGE COUNTY...
At 532 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Scranton, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pomona Lake around 535 PM CDT.
Scranton around 540 PM CDT.
Carbondale around 545 PM CDT.
Overbrook around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3863 9565 3862 9572 3863 9574 3872 9582
3887 9569 3887 9550 3870 9550 3869 9551
TIME...MOT...LOC 2232Z 218DEG 27KT 3871 9571
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Baerg202
WWUS53 KTOP 282239
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
539 PM CDT Tue May 28 2019
KSC139-282315-
/O.CON.KTOP.TO.W.0022.000000T0000Z-190528T2315Z/
Osage-
539 PM CDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN OSAGE COUNTY...
At 538 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pomona Lake, moving northeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Overbrook around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3864 9564 3872 9572 3887 9560 3887 9550
3870 9550 3869 9551
TIME...MOT...LOC 2238Z 234DEG 29KT 3870 9562
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Baerg819
WWUS53 KTOP 282244
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
544 PM CDT Tue May 28 2019
KSC139-282315-
/O.CON.KTOP.TO.W.0022.000000T0000Z-190528T2315Z/
Osage-
544 PM CDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN OSAGE COUNTY...
At 543 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Overbrook, moving northeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Osage County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3867 9562 3877 9568 3878 9567 3887 9555
3887 9550 3870 9550 3869 9551
TIME...MOT...LOC 2243Z 237DEG 32KT 3873 9557
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Baerg605
WWUS53 KTOP 282251
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
551 PM CDT Tue May 28 2019
KSC139-282315-
/O.CON.KTOP.TO.W.0022.000000T0000Z-190528T2315Z/
Osage-
551 PM CDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN OSAGE COUNTY...
At 551 PM CDT, a severe thunderstorm capable of producing a tornado
was located 2 miles southeast of Overbrook, moving northeast at 35
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Overbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3871 9557 3880 9560 3887 9550 3870 9550
TIME...MOT...LOC 2251Z 229DEG 31KT 3877 9550
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Baerg970
WWUS53 KTOP 282307
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
607 PM CDT Tue May 28 2019
KSC139-282316-
/O.EXP.KTOP.TO.W.0022.000000T0000Z-190528T2315Z/
Osage-
607 PM CDT Tue May 28 2019
...THE TORNADO WARNING FOR NORTHEASTERN OSAGE COUNTY WILL EXPIRE AT
615 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for east central
Kansas.
LAT...LON 3871 9557 3880 9560 3887 9550 3870 9550
TIME...MOT...LOC 2306Z 218DEG 27KT 3885 9542
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at May 28, 2:37 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 28, 2:37 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Topeka KS 237 PM CDT Tue May 28 2019 .SHORT TERM...(This evening through Wednesday night) Issued at 237 PM CDT Tue May 28 2019 A complicated setup this afternoon with clouds and elevated storms this morning. An old outflow boundary has set up across the area from near Minneapolis to south of Junction City to near Mayetta. South of this boundary exits a very moist and unstable airmass. The 18Z RAOB from TOP shows very good deep layer of 60KT from 0-6KM. Effective SRH was around 140 m2/s2. So storms south of the boundary will very likely become supercellular. Clearing out across central and south central KS where surface temps have warmed into the lower 80s is expected to be the region where new storms develop in the coming hours. There is a risk for tornadoes with storms that are rooted in the boundary layer and remain discrete. Some of the convective allowing models (CAMs) show discrete storms scattered over the forecast area by 21Z. So a tornado watch has been issued for this area. Much of the model guidance suggests this activity will move east of the forecast area after 7 PM. Although an upper low is progged to remain over the central plains so some isolated showers and storms could linger into the late evening. Lows tonight should be cooler ranging from the upper 50s to the mid 60s with some weak cold air advection pushing into north central KS. The upper low is progged to remain over the central plains on Wednesday with the Pacific front just to the south east of the forecast area. As a shortwave lifts over the front, additional showers and storms could move into parts of east central KS. So have kept some POPs through the evening. Highs Wednesday are not expected to get out of the 70s with northwest winds bringing some cooler air into the state. Lows Wednesday night are expected to fall into the 50s area wide with some clearing and drier air. .LONG TERM...(Thursday through Tuesday) Issued at 237 PM CDT Tue May 28 2019 A weak surface ridge is progged to remain over the central plains for Thursday and Friday. There are some difference in the models in how they handle the upper energy shearing out. The NAM remains more defined with the upper low and wants to generate some precip in the heat of the day Thursday, But the GFS and ECMWF are much more sheared out with the upper energy. So there might be some precip, but with much less instability to work with storms do not look to concerning. For Saturday through Monday, mid level ridging is expected to amplify over the southern and central plains. There is some potential for weak disturbances to move over the top of this ridge and force some precip. So have chance POPs scattered throughout the forecast. The warm and humid temperatures are progged to move back into the area by this time. So high are expected to be in the 80s with lows in the 60s. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1238 PM CDT Tue May 28 2019 An old outflow boundary is expected to gradually lift north allowing CIGS to improve early this afternoon. TS are likely to move through and have a TEMPO for the best window of opportunity. Will amend the forecast as timing the storms become more apparent. Storms are expected to move east of the terminals by the early evening. There may be some stratus move in late tonight. Confidence is marginal but included a tempo for MVFR CIGS. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Wolters LONG TERM...Wolters AVIATION...Wolters
Hazardous weather outlook, May 28, 2:44 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 244 PM CDT Tue May 28 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-291945- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 244 PM CDT Tue May 28 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. Severe thunderstorms are expected to develop across central Kansas around 4 PM and move across east central and parts or northeast Kansas through 7 PM. In addition to large hail and torrential rainfall, the storms will be capable of producing a few tornadoes. Locally heavy rainfall could also lead to flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is the potential for a few isolated storms to develop across far east central Kansas Wednesday afternoon into early evening. If any storms are able to develop, they may be strong to severe. Flooding on area rivers is likely to persist through the latter part of the week. .SPOTTER INFORMATION STATEMENT... Spotters should be activated this afternoon. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep Wolters
In the hours before
Local storm report, May 28, 3:42 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
342 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 1 ENE RESERVE 39.98N 95.55W
05/28/2019 E1.00 INCH BROWN KS TRAINED SPOTTER
&&
CPLocal storm report, May 28, 3:44 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
344 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HEAVY RAIN 1 ESE RESERVE 39.97N 95.54W
05/28/2019 M2.25 INCH BROWN KS TRAINED SPOTTER
TOTAL SO FAR SINCE MIDNIGHT. STILL RAINING.
&&
CPSpecial weather statement, May 28, 4:07 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Topeka KS
407 PM CDT Tue May 28 2019
KSZ038-039-054-055-282130-
Wabaunsee-Shawnee-Lyon-Osage-
407 PM CDT Tue May 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE...SOUTHEASTERN
WABAUNSEE...NORTHWESTERN OSAGE AND NORTHEASTERN LYON COUNTIES UNTIL
430 PM CDT...
At 406 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Harveyville, moving northeast at 50 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Topeka, Carbondale, Rossville, Eskridge, Dover, Silver Lake, Auburn,
Burlingame, Maple Hill, Harveyville, Allen, Admire, Willard, Pauline,
Keene and Berryton.
This includes the following highways...
Interstate 70 between mile markers 339 and 355.
Kansas Turnpike between mile markers 145 and 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Kansas.
LAT...LON 3859 9610 3875 9630 3922 9598 3896 9550
3894 9550
TIME...MOT...LOC 2106Z 214DEG 45KT 3882 9603Special weather statement, May 28, 4:10 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Topeka KS
410 PM CDT Tue May 28 2019
KSZ054-055-058-282145-
Coffey-Lyon-Osage-
410 PM CDT Tue May 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSAGE...NORTHWESTERN
COFFEY AND LYON COUNTIES UNTIL 445 PM CDT...
At 410 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Neosho Rapids to near Olpe.
Movement was northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Emporia, Osage City, Lyndon, Lebo, Olpe, Hartford, Neosho Rapids,
Reading, Olivet and Melvern Lake.
This includes the following highways...
Interstate 35 between mile markers 128 and 153.
Kansas Turnpike between mile markers 118 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 PM CDT for east central
Kansas.
LAT...LON 3817 9636 3828 9636 3874 9602 3874 9595
3862 9554 3817 9607
TIME...MOT...LOC 2110Z 212DEG 38KT 3844 9601 3829 9620
BaergLocal storm report, May 28, 4:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
458 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 3 S WILLARD 39.05N 95.95W
05/28/2019 E2.00 INCH SHAWNEE KS EMERGENCY MNGR
&&
CPLocal storm report, May 28, 5:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
500 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 4 SSW SILVER LAKE 39.05N 95.87W
05/28/2019 E1.00 INCH SHAWNEE KS EMERGENCY MNGR
&&
CPThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 10:42 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 48 min |
| May 27, 11:00 PM CDT | Tornado Warning | TOP | Republic | 15 min |
| May 27, 11:11 PM CDT | Tornado Warning | TOP | Republic | 19 min |
| May 27, 11:24 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 23 min |
| May 28, 12:51 AM CDT | Areal Flood Warning | TOP | Jefferson | 24 hr |
| May 28, 10:46 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 44 min |
| May 28, 11:21 AM CDT | Special Weather Statement | TOP | Geary | 24 min |
| May 28, 11:53 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 37 min |
| May 28, 12:28 PM CDT | Special Weather Statement | TOP | Geary | 17 min |
| May 28, 12:54 PM CDT | Special Weather Statement | TOP | Pottawatomie | 36 min |
| May 28, 1:04 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Wabaunsee | 41 min |
| May 28, 1:37 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 38 min |
| May 28, 2:13 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 17 min |
| May 28, 2:21 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 39 min |
| May 28, 2:47 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 43 min |
| May 28, 3:19 PM CDT | Flash Flood Warning | TOP | Brown, Jackson, Marshall, Nemaha, Pottawatomie | 4 hr |
| May 28, 3:31 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 29 min |
| May 28, 3:41 PM CDT | Special Weather Statement | TOP | Lyon | 34 min |
| May 28, 4:07 PM CDT | Special Weather Statement | TOP | Shawnee | 23 min |
| May 28, 4:10 PM CDT | Special Weather Statement | TOP | Lyon, Osage | 35 min |
| May 28, 4:21 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee, Wabaunsee | 39 min |
| May 28, 4:26 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 49 min |
| May 28, 4:39 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Lyon, Osage, Shawnee, Wabaunsee | 51 min |
| May 28, 4:39 PM CDT | Tornado Warning | TOP | Lyon, Osage | 51 min |
| May 28, 4:58 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee, Wabaunsee | 47 min |
| May 28, 5:12 PM CDT | Flash Flood Warning | TOP | Lyon | 4 hr |
| May 28, 5:26 PM CDT | Flash Flood Warning | TOP | Jefferson, Osage, Shawnee, Wabaunsee | 4 hr |
| May 28, 5:39 PM CDT | Flash Flood Warning | TOP | Osage | 8 hr |
| May 28, 5:41 PM CDT | Tornado Warning | TOP | Douglas, Franklin | 49 min |
| May 28, 5:55 PM CDT | Special Weather Statement | TOP | Jefferson | 35 min |
| May 28, 5:58 PM CDT | Special Weather Statement | TOP | Brown | 32 min |
| May 28, 6:11 PM CDT | Tornado Warning | TOP | Douglas | 32 min |
| May 28, 6:18 PM CDT | Tornado Warning | TOP | Douglas | 25 min |
| May 28, 6:21 PM CDT | Tornado Warning | TOP | Republic | 39 min |
| May 28, 6:23 PM CDT | Areal Flood Advisory | TOP | Jackson, Jefferson, Shawnee | 3 hr |
| May 28, 6:46 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson, Osage | 8 hr |
| May 28, 6:53 PM CDT | Tornado Warning | TOP | Republic, Washington | 37 min |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.